Cart (Loading....) | Create Account
Close category search window
 

Theorems on the variable-length intrinsic randomness

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Te Han ; Graduate Sch. of Inf. Syst., Univ. of Electro-Commun., Tokyo, Japan

We address variable-length intrinsic randomness problems (in the sense of Vembu and Verdu (1995)) for countably infinite source alphabet χ under the (unnormalized) divergence distance, the normalized conditional divergence distance, and the variational distance. It turns out that under all three kinds of approximation measures the variable-length intrinsic randomness still takes the same value, called the inf-entropy rate of the source

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 6 )

Date of Publication:

Sep 2000

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.